MathSciNet Relay Station
MathSciNet bibliographic data
MR29205 52.0X
Dinghas, Alexander Bemerkung zu einer Verschärfung der isoperimetrischen Ungleichung durch H. Hadwiger. (German) Math. Nachr. 1, (1948). 284–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement